# SDR DALA2023022401378

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 134,798 hours, 19,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 FA REPORTED 1L DOOR UNABLE TO ARM. CORRECTIVE ACTION: OPENED & CLOSED THE 1L DOOR AS PER B767-300 AMM 52-11. ARMED & VERIFIED DOOR ARMED. OPS CK GOOD. (9478966)
